# SDR ASAA0210324

- Difficulty date: November 24, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ON ROWS 1-20.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER AND BATTERIES AT ROWS 2 AND 3, THEN LIGHTS TESTED NORMAL.  (M)
